MathSciNet Relay Station
MathSciNet bibliographic data
MR1203036 (94f:47028) 47B20 (47B37 47B38)
Embry-Wardrop, Mary; Lambert, Alan Subnormality for the adjoint of a composition operator on $L\sp 2$. J. Operator Theory 25 (1991), no. 2, 309–318.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement